# SDR DL764070584

- Difficulty date: May 21, 2007
- Submitted: May 23, 2007
- Operation: Air carrier
- Aircraft: N836MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29709
- Aircraft time: 22,496 hours, 7,201 cycles
- System (JASC): 3417 · Air Data Computer
- Part: Transformer
- Part number: 10615
- Condition: Intermittent
- Location: Adc
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

RIGHT AIR DATA COMPUTER INTERMITTENT, CYCLES ON/OFF EVERY 20 SECONDS, EICAS MESSAGE RT AIR DATA.  TROUBLE SHOT PER FIMM 34-26-00 CKD PIN 6 ON LT CTR AND RT ADIRUS.  REPLACED TRANSFORMER T140, PERFORMED OPS CK ON RT ADIRU.  ALL CKS NORMAL
